Sedia Cough Side Effect Reports
The following Sedia Cough side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Cough, can occur, and what you can do about them.
A side effect could appear soon after you start Sedia or it might take time to develop.
|Brain Injury, Mycotic Allergy, Pain In Extremity, Dyspepsia, Tinnitus, Cough, Anxiety, Cataract|
This Cough side effect was reported by a consumer or non-health professional from UNITED STATES. A 74-year-old female patient (weight:NA) experienced the following symptoms/conditions: blood cholesterol abnormal. The patient was prescribed Sedia (dosage: NA), which was started on NS. Concurrently used drugs:
Sedia Cough Causes and Reviews
Coughing is a reflex that keeps your throat and airways clear. Although it can be annoying, Coughing helps your body heal or protect itself. Coughs can be either acute or chronic. Acute Coughs begin suddenly and usually last no more than 2 to 3 weeks. Acute Coughs are the kind you most often get with a cold, flu, or acute bronchitis. Chronic Coughs last longer than 2 to 3 weeks. Causes of chronic Cough include
- Chronic bronchitis
- COPD (chronic obstructive pulmonary disease)
- GERD (gastroesophageal reflux disease)
- Throat disorders, such as croup in young children
- Some medicines
Water can help ease your Cough - whether you drink it or add it to the air with a steamy shower or vaporizer. If you have a cold or the flu, antihistamines may work better than non-prescription Cough medicines. Children under four should not have Cough medicine. For children over four, use caution and read labels carefully.
Sedia Cough Reviews
|Sat, 29 Jan 2011|
|Is it true that if you have anxiety it is treated with an occassional Sediative, and when you have depression you are treated with an anti-depressant? This was explained to me last week by my doctor. I asked for more repeats of cypralex...which i have been taking for over 2 years now. He asked me how was my depression, which is has never asked me before. I told him i didnt think i had depression, that i have been treating my anxiety with the ciprelex. When i am not on my medication i end up in bed, sick, no appetite, cant eat, shaky, weak, scared and upset. I have a 2 1/2 year old. I can barely take care of him when i am trying to get off my med. I have been on this medication since he was 8 months old. I have attempted to be medication free 5 times and each time i have failed. I told my docotor i am unsure of what i have, all i know is that if i wasnt depressed before i probably am now with 5 failed attempts to be ciprelex free. Can you help?|